# SDR BSYA2011036

- Difficulty date: December 6, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N9539F
- Make and model: Cessna 208
- Aircraft serial: C20800092
- Aircraft time: 16,254 hours, 18,797 cycles
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: VR580
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING BHM THE PILOT'S TURN-COORDINATOR FAILED AND THE STBY ALTERNATOR FAIL LIGHT CAME ON, DIVERTED BACK TO BHM.  REMOVED AND REPLACED BOTH TURN-COORDINATOR AND STBY VOLT REGULATOR.  OPS CHECKED GOOD.  STBY ALT REG.
